Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``A computational study of finite element methods for second-order linear two-point boundary value problems'' [Math. Comp. 40 (1983), no. 162, 499-518; MR0689467 (84c:65103)] by Fairweather, P. Keast and J. C. Diaz

Author: G. Fairweather
Journal: Math. Comp. 43 (1984), 347
MSC: Primary 65L10; Secondary 65N30, 65N35
Original Article: Math. Comp. 40 (1983), 499-518.
MathSciNet review: 744945
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 65N30, 65N35

Retrieve articles in all journals with MSC: 65L10, 65N30, 65N35

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society